# SDR SWAA2021092109348

- Difficulty date: August 19, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 74,045 hours, 43,671 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE FIXED TRAILING EDGE LOCATED ORSS 271 LT WING ; 2021-384033 / [01] REMOVED SUPPORT ANGLE FIXED TRAILING EDGE LOCATED ORSS 271 LT WING IAW B737-700 SRM 51-40-02 AND NOT FOUND ALLOWABLE DAMAGE LIMITS IN SRM B737-700 SUPPORT ANGLE MUST BE REPLACED; PERFOMED VISUAL INSPECTION ON ADJACENT AREA AND NOT FOUND ANY DAMAGE; [02] OK TO INSTALL SUPPORT ANGLE FIXED TRAILING EDGE LOCATED ORSS 271 LT WING GRANTED; [03] STEP 1 AND 2 CERTIFIED; [04] REPLACED SUPPORT ANGLE FIXED TRAILING EDGE LOCATED ORSS 271 LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02; [05] CORRECTLY ACTION STEP 4 : INSTALLED SUPPORT ANGLE FIXED TRAILING EDGE LOCATED ORSS 271 LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02; [06] STEP 4 CERTIFIED; [07] STEP 5 COMPLETED
